Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Stomach cramps, taken morning after pill, unprotected sex, pregnancy test report negative. Reasons for cramps?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
Last Friday September 16th I had unprotected sex, but he didn't go inside me. On September 18th I took the morning after pill. From then on Ive have minor cramping they feel like period cramps. I am not due for my period until October 5th, what could this be? Ive taken a couple pregnancy test all negative. Hope you can help.
Posted Sun, 22 Apr 2012 in Birth Control
Answered by Dr. Robert Galamaga 7 minutes later
Hello and thanks for the query.

Your question is a good one and I will work on providing good information for you.

The cramping you are experiencing is most likely from the morning after medication. This is a powerful medication which can induce uterine contractions as part of the therapeutic effect of the drug. These symptoms will slowly resolve in the next few days I can assure you. In the meantime maintain good fluid hydration and get plenty of rest - nothing to worry about otherwise.

Thanks again for the query. I hope you find my response to be helpful. If you have additional concerns I would be happy to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor